# SDR AJXA2025090800037

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N917PG
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 21,266 hours, 12,682 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 67140338
- Condition: Ruptured
- Location: Zone 300
- Part time: 21,266 hours, 12,682 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PILOT RECEIVED EICAS MESSAGE "PAC HP VLV OPN L-R"
